Document Detail


Successful prolonged cardiopulmonary resuscitation after a combined intoxication with a tricyclic antidepressant, a benzodiazepine and a neuroleptic.
MedLine Citation:
PMID:  11142276     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
We report the case of a patient who co-ingested a tricyclic antidepressant (amitriptyline), benzodiazepines (alprazolam and lormetazepam) and a neuroleptic drug (prothipendyl). Major neurologic and cardiac symptoms occurred including a prolonged cardiac arrest. The cardiopulmonary resuscitation phase was complicated by a haematoma of the liver treated by a left hepatectomy. The clinical features and management of this combined intoxication are discussed.
Authors:
F Christiaens; H Lessire; I Dellers; B Denis; L Vankeerberghen; C Verborgh
Related Documents :
17106656 - Postresuscitation myocardial dysfunction: correlated factors and prognostic implications.
12204456 - Survivors of ventricular tachyarrhythmias due to a transient or reversible disorder hav...
8069046 - Hyperpolarized arrest attenuates myocardial stunning following global surgical ischemia...
18431276 - Prearrest administration of low-molecular-weight heparin in porcine cardiac arrest: hem...
7655726 - Transient myocardial ischemia detected by holter monitoring during the early post-infar...
21217116 - Vascular complications are associated with poor outcome in community-acquired pneumonia.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  European journal of emergency medicine : official journal of the European Society for Emergency Medicine     Volume:  7     ISSN:  0969-9546     ISO Abbreviation:  Eur J Emerg Med     Publication Date:  2000 Sep 
Date Detail:
Created Date:  2001-01-04     Completed Date:  2001-03-15     Revised Date:  2008-11-21    
Medline Journal Info:
Nlm Unique ID:  9442482     Medline TA:  Eur J Emerg Med     Country:  England    
Other Details:
Languages:  eng     Pagination:  229-36     Citation Subset:  IM    
Affiliation:
Department of Critical Care, University Hospital, Vrije Universiteit Brussel, Brussels, Belgium.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Alprazolam / poisoning*
Amitriptyline / poisoning*
Anti-Anxiety Agents / poisoning*
Antidepressive Agents, Tricyclic / poisoning*
Antipsychotic Agents / poisoning*
Benzodiazepines*
Cardiopulmonary Resuscitation*
Emergencies
Female
Humans
Lorazepam / analogs & derivatives*,  poisoning*
Suicide, Attempted*
Thiazines / poisoning*
Time Factors
Chemical
Reg. No./Substance:
0/Anti-Anxiety Agents; 0/Antidepressive Agents, Tricyclic; 0/Antipsychotic Agents; 0/Thiazines; 12794-10-4/Benzodiazepines; 28981-97-7/Alprazolam; 303-69-5/prothipendyl; 50-48-6/Amitriptyline; 846-49-1/Lorazepam; 848-75-9/lormetazepam

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Reducing time to treatment in acute myocardial infarction.
Next Document:  Survival with extremely high blood methanol concentration.